I have been on Cipralex 0.5 mg for long time. This was prescribed as maintenance dose by my doctor while I was working in one of the gulf countries. I am now back in India after retirement and want to stop taking medication. Whenever I try discontinuing Cipralex I feel lightheadedness and numbness around lips. I thought if I can switch from 0.5 mg of Cipralex to 0.25 mg of Alprax as part of gradually discontinuing the medication.
Hi Mirzab and my apologies that no one saw your question earlier. Cipralex (Lexapro) is one of those meds that needs to be tapered to get off of it successfully. I don't see any reason why you would need to switch to Alprax (Xanax) though. Whoever you are seeing to get this med would be the one to help you with the tapering process. I am not familiar with all of the dosages here for this one. Actually I thought the lowest dose was 10mg and you are reporting here .5mg??? Perhaps it is 5mg??? The symptoms you are reporting are withdrawal side effects. At the very worst... the side effects can last a long time but usually are not permanent. If you are on the lowest dose already... you could try taking it every other day for a few weeks. This should be a slow process though. Ask your doctor for help, too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Apr 2014 • 15 answers
Posted 19 Sep 2014 • 2 answers
Posted 8 Aug 2015 • 1 answer
Posted 12 Jan 2018 • 0 answers
Posted 24 Jan 2018 • 2 answers